Alert archive / Mississippi / River Flood Warnings in 2015
River Flood Warning 40, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Mar 24, 2015, 7:57 AM CDT for Neshoba County, Mississippi. It took effect at Mar 24, 2015, 8:11 AM CDT. It was in force for 65 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 24, 2015, 7:57 AM CDT (12:57 UTC)
- In effect from
- Mar 24, 2015, 8:11 AM CDT
- Expired
- Mar 27, 2015, 1:00 AM CDT
- In force
- 65 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Neshoba County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 107 km from the middle of the area, began a volume at 12:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pearl River near Philadelphia/at Burnside (PLAM6). The gauge peaked at 13.34 ft at Mar 24, 2015, 8:00 PM CDT.
- Action stage
- 12 ft
- Minor stage
- 13 ft
- Moderate stage
- 16 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02481880, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
713
WGUS44 KJAN 241257
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
757 AM CDT TUE MAR 24 2015
...The National Weather Service in Jackson has issued a Flood Warning
for the following rivers in Mississippi...
Pearl River Above Philadelphia affecting Neshoba County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites.
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC099-251857-
/O.NEW.KJAN.FL.W.0040.150324T1311Z-150327T0600Z/
/PLAM6.1.ER.150324T1311Z.150325T0000Z.150326T0000Z.NO/
757 AM CDT TUE MAR 24 2015
The National Weather Service in Jackson has issued a
* Flood Warning for
The Pearl River Above Philadelphia
* until late Thursday night.
* At 6:45 AM Tuesday the stage was 12.9 feet.
* Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will rise above flood stage by this morning
and will continue to rise to near 13.5 feet by this evening.
* Impact...At 14.0 feet...Water begins to cover some of the Burnside
Lake Water Park roadways and camp areas.
* Impact...At 13.0 feet...Water begins to affect Burnside Lake Water
Park.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Wed Thu Fri Crest Time Date
Upper Pearl River
Philadelphia 13 12.9 Tue 07 AM 13.2 12.9 12.7 13.5 07 PM 03/24
&&
LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
3284 8892 3277 8918
$$6 follow-up statements
595
WGUS84 KJAN 241454
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
954 AM CDT TUE MAR 24 2015
...The Flood Warning continues for the following rivers in
Mississippi...
Pearl River Above Philadelphia affecting Neshoba County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites.
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC099-252054-
/O.EXT.KJAN.FL.W.0040.000000T0000Z-150327T1200Z/
/PLAM6.1.ER.150324T1251Z.150325T0000Z.150326T0600Z.NO/
954 AM CDT TUE MAR 24 2015
...Flood Warning extended until Friday morning...
The Flood Warning continues for
The Pearl River Above Philadelphia
* until Friday morning.
* At 8:45 AM Tuesday the stage was 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will continue rising to near 13.5 feet by this
evening.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Wed Thu Fri Crest Time Date
Upper Pearl River
Philadelphia 13 13.0 Tue 09 AM 13.3 12.9 12.6 13.5 07 PM 03/24
&&
LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
3284 8892 3277 8918
$$848
WGUS84 KJAN 250049
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
749 PM CDT TUE MAR 24 2015
...The Flood Warning continues for the following river in Mississippi..
Pearl River Above Philadelphia affecting Neshoba County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites. Routine 48 hours of forecast rainfall is used on Tibbee
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.
The next regularly scheduled update is expected between 8 and 10 AM.
&&
MSC099-260649-
/O.CON.KJAN.FL.W.0040.000000T0000Z-150327T1200Z/
/PLAM6.1.ER.150324T1251Z.150324T2315Z.150326T0600Z.NO/
749 PM CDT TUE MAR 24 2015
The Flood Warning continues for
The Pearl River Above Philadelphia
* until Friday morning.
* At 6:45 PM Tuesday the stage was 13.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will continue falling and will fall below
flood stage by early Thursday morning.
* Impact...At 13.0 feet...Water begins to affect Burnside Lake Water
Park.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Wed Thu Fri Crest Time Date
Upper Pearl River
Philadelphia 13 13.3 Tue 07 PM 13.2 12.9 12.6 Falling
&&
LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
3284 8892 3277 8918
$$985
WGUS84 KJAN 251529
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1029 AM CDT WED MAR 25 2015
...The Flood Warning continues for the following rivers in
Mississippi...
Pearl River Above Philadelphia affecting Neshoba County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites.
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC099-262129-
/O.EXT.KJAN.FL.W.0040.000000T0000Z-150327T1800Z/
/PLAM6.1.ER.150324T1251Z.150325T0830Z.150326T1200Z.NO/
1029 AM CDT WED MAR 25 2015
...Flood Warning extended until Friday afternoon...
The Flood Warning continues for
The Pearl River Above Philadelphia
* until Friday afternoon.
* At 9:45 AM Wednesday the stage was 13.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river has crested and will fall below
flood stage by tomorrow morning.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Thu Fri Sat Crest Time Date
Upper Pearl River
Philadelphia 13 13.2 Wed 10 AM 13.0 12.7 12.3 Crested
&&
LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
3284 8892 3277 8918
$$706
WGUS84 KJAN 260243
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
943 PM CDT WED MAR 25 2015
...The Flood Warning continues for the following rivers in
Mississippi...
Pearl River Above Philadelphia affecting Neshoba County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur over the next 12 hours.
The next regularly scheduled update is expected between 8 and 10 AM.
&&
MSC099-270843-
/O.EXT.KJAN.FL.W.0040.000000T0000Z-150328T0000Z/
/PLAM6.1.ER.150324T1251Z.150325T0830Z.150326T1800Z.NO/
943 PM CDT WED MAR 25 2015
...Flood Warning extended until Friday evening...
The Flood Warning continues for
The Pearl River Above Philadelphia
* until Friday evening.
* At 8:45 PM Wednesday the stage was 13.2 feet and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13 feet.
* Forecast...The river will continue falling and will fall below
flood stage on Thursday.
* Impact...At 13 feet...Water begins to affect Burnside Lake Water
Park.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Thu Fri Sat Crest Time Date
Upper Pearl River
Philadelphia 13 13.2 Wed 9 PM 13.0 12.7 12.4 Falling
&&
LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
3284 8892 3277 8918
$$
DL629
WGUS84 KJAN 261444
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
944 AM CDT THU MAR 26 2015
...The Flood Warning continues for the following rivers in
Mississippi..
Pearl River Above Philadelphia affecting Neshoba County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites. Routine 48 hours of forecast rainfall is used on Tibbee
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC099-272044-
/O.CON.KJAN.FL.W.0040.000000T0000Z-150328T0000Z/
/PLAM6.1.ER.150324T1251Z.150325T0830Z.150326T1800Z.NO/
944 AM CDT THU MAR 26 2015
The Flood Warning continues for
The Pearl River Above Philadelphia
* until Friday evening.
* At 8:45 AM Thursday the stage was 13.0 feet.
* Flood stage is 13.0 feet.
* Forecast...The river will continue falling and will fall below
flood stage by this afternoon.
* Impact...At 13.0 feet...Water begins to affect Burnside Lake Water
Park.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Fri Sat Sun Crest Time Date
Upper Pearl River
Philadelphia 13 13.0 Thu 09 AM 12.7 12.4 12.0 Falling
&&
LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
3284 8892 3277 8918
$$046
WGUS84 KJAN 270039
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
739 PM CDT THU MAR 26 2015
...The Flood Warning is cancelled for the following rivers
in Mississippi...
Pearl River Above Philadelphia affecting Neshoba County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur over the next 12 hours.
&&
MSC099-270109-
/O.CAN.KJAN.FL.W.0040.000000T0000Z-150328T0000Z/
/PLAM6.1.ER.150324T1251Z.150325T0830Z.150326T1645Z.NO/
739 PM CDT THU MAR 26 2015
The Flood Warning is cancelled for
The Pearl River Above Philadelphia.
* At 6:45 PM Thursday the stage was 12.9 feet and falling.
* The river fell below flood stage at 11:45 AM Thursday.
* Flood stage is 13 feet.
* Forecast...The river will fall below 12 feet over the weekend.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Fri Sat Sun Crest Time Date
Upper Pearl River
Philadelphia 13 12.9 Thu 7 PM 12.7 12.4 12.0 Falling
&&
LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
3284 8892 3277 8918
$$
DLWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Mar 24, 4:15 AM CDT, 3 hours 42 minutes earlier.
Area forecast discussion, Mar 24, 4:15 AM CDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 415 AM CDT TUE MAR 24 2015 .DISCUSSION... SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT... THE FORECAST IS WORKING OUT FAIRLY WELL WITH PATCHY AREAS OF FOG AND A FEW REPORTS OF SHALLOW DENSE FOG SO FAR THIS EARLY MORNING...PARTICULARLY ALONG THE I-20 CORRIDOR IN CENTRAL MS WHERE THE CLEARING SEEMED TO HAVE MOST FAVORABLE TIMING. AT THIS TIME...JUST PLANNING TO MAINTAIN THE LIMITED DENSE FOG THREAT INDICATED IN THE HWO/GRAPHIC...BUT WILL TRIM IT BACK SOME ALONG THE HWY 82/84 CORRIDORS. EXPECT THE FOG TO MIX OUT FAIRLY QUICK AFTER SUNRISE WITH PLENTY OF SUNSHINE MAKING FOR A VERY MILD DAY. AS WE GO INTO TONIGHT...ANOTHER ROUND OF LATE NIGHT FOG IS POSSIBLE AS HIGH PRESSURE SHIFTS EAST OF THE AREA RESULTING IN INCREASED SOUTHERLY LOW LEVEL FLOW AND MOISTURE TRANSPORT BENEATH AN IMPRESSIVE ELEVATED MIXED LAYER. SOME MODELS IN RECENT DAYS HAVE BEEN KEYING IN ON DEVELOPMENT OF A SUBTLE MOISTURE CONVERGENCE AXIS OVER SOUTH/EAST CENTRAL MS FOR WEDNESDAY AFTERNOON...BUT WITH WESTERLY FLOW ALOFT MAINTAINING THE EML AND CAP AND LIMITING DEEP LAYER MOISTURE AND CONVECTIVE POTENTIAL...HAVE JUST INDICATED VERY SLIGHT SHOWER CHANCES. /EC/ LONG TERM...THURSDAY THROUGH MONDAY - A STRONG COLD FRONT WITH THE ASSOCIATED EMBEDDED ISOLATED CONVECTION WILL PUSH ACROSS THE REGION ON THURSDAY. THIS WILL BE ASSOCIATED WITH AN UNSEASONABLE UPPER TROUGH AND A COOL PATTERN FOR THURSDAY NIGHT THROUGH SUNDAY MORNING. THIS WAS CONTINUED TO BE AGREED UPON BY THE CANADIAN...EURO/PARALLEL EURO...AND GFS OPERATIONAL MODELS AND THEIR ENSEMBLES. HEIGHTS AND LOW LEVEL TEMPS WILL BE AROUND 3 STANDARD DEVIATIONS BELOW NORMAL. FOR THURSDAY EVENING THERE WILL BE SOME POST FRONTAL SHOWERS ACROSS THE CWA WHICH WILL END BY FRIDAY. OUR COOL PATTERN WILL BEGIN IN THE WAKE OF THE FRONT FOR THURSDAY NIGHT WITH NEAR SEASONAL READINGS IN THE 40S. THE SHOWERS WILL END BY FRIDAY WITH HIGHS IN THE 50S AND 60S...WHICH WILL BE 5 TO 15 DEGREES BELOW NORMAL. A STRONG UPPER TROUGH IN THE WAKE OF THE FRONT WILL PUSH ACROSS THE ARKLAMISS ON FRIDAY INTO FRIDAY NIGHT. LOWS WILL DIP INTO THE 30S AND 40S FOR FRIDAY NIGHT. THERE MAY BE SOME RISK OF SOME NEAR FREEZING TEMPS IN NORMALLY COOLER LOCATIONS IN THE NORTH FOR AGRICULTURAL INTEREST AS WELL AS TENDER VEGETATION. IT WILL BE EVEN COOLER SATURDAY WITH HIGHS JUST MAINLY IN THE 50S. FOR SATURDAY NIGHT WE WILL BE IN A GOOD SET UP FOR SOME STRONG RADIATIONAL COOLING AS SURFACE HIGH PRESSURE SETTLES INTO THE REGION BEHIND THE DEPARTING STRONG UPPER TROUGH. THEREFORE THE RISK OF FREEZING TEMPS FOR AGRICULTURAL INTEREST WITH THE RISK OF FROST WILL BE GREATER WITH LOWS DIPPING AROUND THE LOWER 30S IN THE NORTH. SOME OF THE LOWER END OF THE ENSEMBLE GUIDANCE KEEPS LOWS AROUND 30 TO FREEZING. RESIDENTS ARE URGE TO KEEP UPDATED ON THE POTENTIAL COLDER TEMPS IN REGARDS TO TENDER VEGETATION. THE CIPS MODELS JUST TO GIVEN AN IDEA OF THE POTENTIAL...SLU CIPS ANALOG GUIDANCE CENTERED ON SATURDAY INDICATES 60-80% EXCEEDANCE OF THE <32F FOR 5 HR THRESHOLD OVER NORTHEAST AND EAST CENTRAL MS...AND > 50% EXCEEDANCE OF THE <32F FOR 1 HR THRESHOLD FOR MOST OF THE FORECAST AREA. FOR NOW THIS FAR OUT WILL NOT MENTION THE POTENTIAL IN THE HWO...BUT WILL MONITOR FOR LATER FORECAST PACKAGES. AS WE GO INTO SUNDAY AFTERNOON INTO EARLY NEXT WEEK. THE PATTERN BECOMES MILDER WITH SOME LIGHT SHOWERS COMING IN ON MONDAY FROM A WEAK DISTURBANCE./17/ && .AVIATION...PATCHY AREAS OF LIFR FOG/STRATUS WILL CREATE PROBLEMS PARTICULARLY ALONG THE TVR/JAN/MEI CORRIDOR EARLY THIS MORNING WITH PATCHY MVFR/IFR RESTRICTIONS EXPECTED ELSEWHERE. CONDITIONS SHOULD IMPROVE QUICKLY BY MID TO LATE MORNING AS THE FOG MIXES OUT...AND VFR CONDITIONS CAN BE EXPECTED IN THE AFTN/EVNG. ANOTHER ROUND OF FOG/STRATUS IS EXPECTED LATE TONIGHT INTO EARLY WEDNESDAY MORNING IN THE PERSISTENT PATTERN. /EC/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 75 56 81 57 / 3 11 12 12 MERIDIAN 74 54 79 56 / 3 7 12 11 VICKSBURG 77 54 80 55 / 2 6 9 14 HATTIESBURG77 58 82 59 / 6 12 17 10 NATCHEZ 75 54 80 56 / 3 6 9 11 GREENVILLE 76 54 78 57 / 2 6 9 24 GREENWOOD 77 56 80 57 / 2 10 9 17 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && EC/17
Hazardous weather outlook, Mar 24, 4:45 AM CDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 445 AM CDT TUE MAR 24 2015 ARZ074-075-LAZ007-024-026-MSZ018-019-025>028-034-035-059>066- 072>074-250945- ASHLEY-CHICOT-MOREHOUSE-CATAHOULA-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WASHINGTON-HUMPHREYS-JEFFERSON- ADAMS-FRANKLIN-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES- MARION-LAMAR-FORREST- 445 AM CDT TUE MAR 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. LAZ008-009-015-016-023-025-MSZ029>033-036>058-250945- WEST CARROLL-EAST CARROLL-RICHLAND-MADISON-FRANKLIN-TENSAS- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS- RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH- JASPER-CLARKE- 445 AM CDT TUE MAR 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI... NORTHEAST MISSISSIPPI...AND SOUTHWEST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT DENSE FOG THREAT...LIMITED TIMING...TODAY PATCHY AREAS OF DENSE FOG WITH VISIBILITY NEAR OR LESS THAN A QUARTER MILE WILL CONTINUE TO BE POSSIBLE THROUGH EARLY MORNING AND DISSIPATE BY MID MORNING. MOTORISTS MAY EXPERIENCE TRAFFIC DELAYS DUE TO THE POOR VISIBILITY. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. EC && ...HAZARD LEGEND... *FOG* EXTREME...WIDESPREAD FOG WITH VISIBILITIES NEAR ZERO. SIGNIFICANT...FOG WITH VISIBILITIES LESS THAN OR EQUAL TO 1/4 MILE LIKELY. ELEVATED...FOG WITH VISIBILITIES LESS THAN OR EQUAL TO 1/4 MILE POSSIBLE. LIMITED...PATCHY FOG WITH VISIBILITIES LESS THAN OR EQUAL TO 1/4 MILE POSSIBLE. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
Nearby
River Flood Warnings in Mississippi, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.